Author Index

A

  • Ali, Asma On Pair of Generalized Derivations in Rings [Volume 6, Issue 1, 2020, Pages 87-94]
  • Ardjouni, Abdelouaheb Approximating Solutions of Third-Order Nonlinear Hybrid Differential Equations via Dhage Iteration Principle [Volume 6, Issue 1, 2020, Pages 95-103]
  • Ashrafi, Ali Reza Commuting Conjugacy Class Graph of Finite CA-Groups [Volume 6, Issue 1, 2020, Pages 108-118]
  • Azroul, Elhoussine Strongly Quasilinear Parabolic Systems in Divergence Form with Weak Monotonicity [Volume 6, Issue 1, 2020, Pages 57-72]

B

  • Bagchi, Biswadeep Various Energies of Commuting Graphs of Finite Nonabelian Groups [Volume 6, Issue 1, 2020, Pages 27-45]
  • Balaadich, Farah Strongly Quasilinear Parabolic Systems in Divergence Form with Weak Monotonicity [Volume 6, Issue 1, 2020, Pages 57-72]
  • Basavarajappa, Shanmukha Invariant Submanifolds of LP-Sasakian Manifolds [Volume 6, Issue 1, 2020, Pages 16-26]
  • Bhatt, Dhawal J. On a New Class of Bernstein Type Operators Based on Beta Function [Volume 6, Issue 1, 2020, Pages 1-15]

D

  • Djoudi, Ahcene Approximating Solutions of Third-Order Nonlinear Hybrid Differential Equations via Dhage Iteration Principle [Volume 6, Issue 1, 2020, Pages 95-103]
  • Dragomir, Silvestru Sever On Jensen's Multiplicative Inequality for Positive Convex Functions of Selfadjoint Operators in Hilbert Spaces [Volume 6, Issue 1, 2020, Pages 119-128]
  • Dutta, Parama Various Energies of Commuting Graphs of Finite Nonabelian Groups [Volume 6, Issue 1, 2020, Pages 27-45]

E

J

  • Jana, Ranjan Kumar On a New Class of Bernstein Type Operators Based on Beta Function [Volume 6, Issue 1, 2020, Pages 1-15]

K

  • Krasniqi, Xhevat Zahir On Approximation of Functions Belonging to some Classes of Functions by $(N,p_n,q_n)(E, heta )$ Means of Conjugate Series of Its Fourier Series [Volume 6, Issue 1, 2020, Pages 73-86]

M

  • Mishra, Vishnu Narayan On a New Class of Bernstein Type Operators Based on Beta Function [Volume 6, Issue 1, 2020, Pages 1-15]
  • Mutemwa, Yolanda On Gluing of Quasi-Pseudometric Spaces [Volume 6, Issue 1, 2020, Pages 129-140]

N

  • Nath, Rajat Kanti Various Energies of Commuting Graphs of Finite Nonabelian Groups [Volume 6, Issue 1, 2020, Pages 27-45]
  • Niazi Motlagh, Abolfazl On the Norm of Jordan $*$-Derivations [Volume 6, Issue 1, 2020, Pages 104-107]

O

P

  • Porselvi, Kasi Some Properties of Prime and Z-Semi-Ideals in Posets [Volume 6, Issue 1, 2020, Pages 46-56]

R

  • Rahaman, Md Hamidur On Pair of Generalized Derivations in Rings [Volume 6, Issue 1, 2020, Pages 87-94]

S

  • Sabao, Hope On Gluing of Quasi-Pseudometric Spaces [Volume 6, Issue 1, 2020, Pages 129-140]
  • Salahshour, Mohammad Ali Commuting Conjugacy Class Graph of Finite CA-Groups [Volume 6, Issue 1, 2020, Pages 108-118]

V